# SDR UPS02238786

- Difficulty date: June 21, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SEVERAL MAIN HINGES CORRODED ON MAIN CARGO DOOR.  HINGES REPLACED IAW OHM 20-50-01.
